Galois theory, elliptic curves, and root numbers
Compositio Mathematica, Tome 100 (1996) no. 3, pp. 311-349
Cet article a éte moissonné depuis la source Numdam
@article{CM_1996__100_3_311_0,
author = {Rohrlich, David E.},
title = {Galois theory, elliptic curves, and root numbers},
journal = {Compositio Mathematica},
pages = {311--349},
year = {1996},
publisher = {Kluwer Academic Publishers},
volume = {100},
number = {3},
mrnumber = {1387669},
zbl = {0860.11033},
language = {en},
url = {http://geodesic.mathdoc.fr/item/CM_1996__100_3_311_0/}
}
Rohrlich, David E. Galois theory, elliptic curves, and root numbers. Compositio Mathematica, Tome 100 (1996) no. 3, pp. 311-349. http://geodesic.mathdoc.fr/item/CM_1996__100_3_311_0/